Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Frequent Fever/body Pain/fatigue/giddy When Taking Akt4 For Tb Reactive Arthritis?

m a 24 year old female, i have been diagnosed to have tb reactive arthritis, now i ve been started with akt4 just before 2 weeks, but now m getting frequent fever, sever body pain, fatigue, giddiness, wat would be the causes , whether this is because of tablet m taking?
Wed, 26 Dec 2018
Report Abuse
General Surgeon 's  Response
Hello,

As first line management, you can take analgesics like Paracetamol or Aceclofenac for pain relief. If symptoms persist, it is better to consult a physician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Autoimmune disease


Loading Online Doctors....
What Causes Frequent Fever/body Pain/fatigue/giddy When Taking Akt4 For Tb Reactive Arthritis?

Hello, As first line management, you can take analgesics like Paracetamol or Aceclofenac for pain relief. If symptoms persist, it is better to consult a physician and get evaluated. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician